Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 484802, 12 pages
Research Article

Geometric and Meshing Properties of Conjugate Curves for Gear Transmission

State Key Laboratory of Mechanical Transmission, Chongqing University, Chongqing 400044, China

Received 23 June 2014; Revised 13 November 2014; Accepted 16 November 2014; Published 7 December 2014

Academic Editor: Evangelos J. Sapountzakis

Copyright © 2014 Dong Liang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dong Liang, Bingkui Chen, Yane Gao, Shuai Peng, and Siling Qin, “Geometric and Meshing Properties of Conjugate Curves for Gear Transmission,” Mathematical Problems in Engineering, vol. 2014, Article ID 484802, 12 pages, 2014. doi:10.1155/2014/484802